Confusion.

2 Replies
Maddygh2017 - November 17

So around my ovulation period my boyfriend and I had unprotected sex. Like he pulled out just as he was about to ejaculate. I bought Plan B before the 72 hours were up. I couldn't right away due to money. My stomach around my belly button feels really weird and I get a weird sensation in my breasts. I'm testing tonight. I'm supposed to on this week for my period but nothing. I am on birth control. 

 

Maddygh2017 - November 17

Update. Just took a pregnancy test and it was negative. So I think te plan be is screwing my cycle up

 

Grandpa Viv - November 19

If you are on the birth control pill and take it as prescribed the chance of pregnancy is very small. The extra hormones from PlanB would surely mess things up.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion